A NOTE ON THE GENERALIZATION OF HUA'S INEQUALITY
Keywords:Hua's inequality, linear operators
In this paper we establish Lo-Keng Hua's inequality for linear operators in real inner product spaces. Our result generalizes Hua's inequality in real inner product spaces, obtained recently by S. S. Dragomir and G.-S. Yang.
S. S. Dragomir and G. -S. Yang, "On Hua's inequality in real inner product spaces," Tamkang J. Math., 27(1996), 227-232.
L. K. Hua, "Additive theory of prime numbers," (translated by N. B. Ng) in Translations of Math. Monographs, Vol 13, AMS Providence, 1965.
C. -L. Wang, "Lo-Keng Hua inequality and dynamic prograrnrnmg," J. Math. Anal. Appl., 166(1992), 345-350.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.